Aa
A
A
A
Close
GERD (Acid Reflux) Community
3.19k Members
Avatar universal

Can GERD cause symptoms like HIV

Hi all. Almost 1x1/2 months I get very severe stress and fear. I have short breath, difficult breathing, chest congestion, deep tiredness, night sweat, swollen lymp node, sore throat, coating on tongue, bumps on back tongue, rash, numbness, fatigue, joint pain, headache, fever, nausea, heartburn, itch.... Seven months ago I got h. Pylori and chronic gastritis, and four months ago took antibiotics for 10 days, 9 weeks ago had unprotected anal and oral sex. 8 week after sex tested with 4 generation test and result negative. Can GERD cause difficult breathing, dry mouth, dry throat, wheezing, dizzy? I have not taken medicine after 10 day antibiotics prescription but doctor prescribed me Anti-Acid medicine but I have not taken it for Almost two months... Please advice
5 Responses
620923 tn?1452915648

  Hi and welcome to the GERD forum.

Yes, Gerd/ acid reflux can cause many of the symptoms you mentioned....may I ask why you are not taking the meds given you?
Avatar universal
Thank you for your reply. I feel very stressful about HIV and my parents said I am received black magic  from other and they took the religious scholars to take the magic out of my body. Now I'm taking Anti Acid drug but I feel very tired and difficult breathing and short breath with wheezing. My doctors suspected Heart Disease or respiratory problems; pneumonia. I am very worry about thiese symptoms. Could it be HIV or GERD? Please advice. Thanks!
Avatar universal
My friend who is studying medical doctor prescribed me this medicines. Is it correct? Augmentin® + Omeprazole + Multivitamain +Spasfon500mg
620923 tn?1452915648

  I am not a medical professional but if you are concerned about HIV, do visit the HIV forum here on MedHelp.

As for the meds....Omeprazole is correct if you do in fact have GERD......you will also want to mofidy your diet and lifestyle...and reduce stress as it can trigger the symptoms to flare as can the inappropriate foods.

The multivitamin is good, but what you are lacking is best determined by a Dr after doing blood labs

Augmentin is an anti biotic and can cause symptoms to flare....so until you finish this, the symptoms may persist.

Spasfon is an analgesic....and is for pain associated with the GI tract.
Avatar universal
Sorry. I was blocked from posting of HIV forum here. I went to get blood tested and result for HIV is negative at 8 weeks with fourth generation test. I just want to know wether the symptoms I mentioned before due to GERD or not.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem